MathSciNet Relay Station
MathSciNet bibliographic data
MR1420925 54H15 (22A05 57S05)
Sergiescu, Vlad; Tsuboi, Takashi Acyclicity of the groups of homeomorphisms of the Menger compact spaces. Amer. J. Math. 118 (1996), no. 6, 1299–1312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement